| Model Number |
0600060 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Fracture (1260); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 09/2027).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometime post a chronic catheter placement procedure, the catheter allegedly had a break at thin/thick juncture.It was further reported that the resistance was allegedly felt/occlusion alarms from pump prior to breaks.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: only one device was involved in this reportable event at the user facility.Additional unused lot samples from the same lot/product catalog number were returned from the customer for evaluation and investigation of this event.One sealed broviac 4.2f s/l catheter segment was received for evaluation.Visual evaluation was performed.The inner contents of the packaging were all present and undamaged.Therefore, the investigation is inconclusive as the original sample was not returned for evaluation.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 09/2027).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometime post a chronic catheter placement, the catheter allegedly had a break at thin/thick juncture.It was further reported that the resistance was allegedly felt and occlusion alarms from pump prior to breaks.There was no reported patient injury.